Jump to content

High Bp/fast Heart Rate At Night


jlmahon
 Share

Recommended Posts

I've been having a difficult few weeks, think it was due to progesterone in a BC pill. My autonomic symptoms seem to have gone haywire along with the rest of my body. I'm currently taking a taper dose of prednisone. It was prescribed because my ribs are inflamed, along with my fingers and toes (RA/inflammatory arthritis). Anyways, the last few nights, I noticed that I could feel my heart beating in my fingers. I thought that was strange, so I took my BP. It was 168/58 and pulse was 129. For some reason, this in only happening at night. I took midodrine earlier in the morning when I thought my BP was low. Now I'm wondering if that was a mistake. I would think after all these years I could tell when I have low BP. I know steroids raise BP, which is part of the reason I usually feel so good on them. I never get these symptoms from the injectable steroid (kenalog). Does anyone else with a normally low/falling BP notice an increase at night? I'm thinking maybe I'm just reacting to the steroids for some reason. On a good note, they seem to be helping the drunk/dizzy feeling and bad fatigue, and my joints are feeling better at least.

Link to comment
Share on other sites

yes. sometimes if i am not well hydrated i feel like my heart is racing. i feel a rush like feeling and my stomach sometimes starts to become upset.

the best way to coupe with it would be to first, check with your doctor to see if you can increase hydration, and then drink more water. basically whats happenging. if it is anything like what happens with me. is that your blood pressure drops when you lay down. then for w/e reason our body thinks its to low so we get a dose of adrenilen, which makes the heart race. this is, at least, what happens to me. basicaly, to prevent it would be to fix the low blood pressure issue upon laying down/relaxing low blood pressure like this is often caused by low blood volume.

please check with dr first before you try to do anything. i do not take medication for any issues, so i can freely increase my water and gatorade intake to what ever my body needs. the sodium wont hurt me. nor will the water.

Link to comment
Share on other sites

I didn't have any issues with kenalog injections either but when I took a medrol pack (predisone) it did a number on me. I was so happy when it settled out. It helped for only a little while and then I started having worse dizzy spells. Not something I plan to do again. Maybe, steroids in another form - but, not that pack again. I have autoimmune issues too. Trying to get that figured out.

That is unusal numbers - the difference in your systolic and dystolic. Did you tell your doc about that? When mine is high both are high. Usually when your hr goes up it's to bring a low bp number up. Usually, when my bp is high my hr is lower. It goes up when I have the drops in bp. It doesn't have to drop a whole lot and it will create tacky on me.

There are differences in the steroids one is a cortisol the other predisone. So, maybe you're like me and the cortisol is the one your body likes better. I've had to take cortisol in pill form a couple times in my life too.

Issie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...